# SDR DALA2016103008054

- Difficulty date: October 29, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CROSSBEAM LT SIDE BELOW TORQUE TUBE AT AFT ACC COMPARTMENT.  CROSSBEAM BELOW TORQUE TUBE AT AFT ACC COMPARTMENT WAS REPLACED PER SRM 51-30-5 AND 51-30-2.
